# SDR SWAA2023041213134

- Difficulty date: March 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN FLOOR PANEL 231XF HAS PULLED FIBERS UPPER SURFACE<[01] FABRICATED NEW FLOOR BOARD 231XF USING BMS 4-17 TY6 LOT#1514505-1; INSTALLED INSERTS AND CURED USING BMS 5-107 LOT#AK2KP8383K AND THERMOMETER ID:ATS2208 DUE:10/23; PART MARKED; AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE);5.S AND BDWG 144A5810-126.;[02] VERIFIED CORRECTIVE ACTION #1
